# SDR DALA2020030201509

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-NO.1 PYLON FWD SPAR LOWER WIRE HARNESS CUTOUT FOUND CRACK AT NSTA 210.0 REPAIRED THE CRACK ON NO.1 PYLON FWD SPAR LOWER WIRE HARNESS CUTOUT AT NSTA210.0 AS PER PRI 585425-14 REV.0 THE PRI 585425-14 REV.0 COMPARED AND COMPLIED WITH ERA585425-14 REV.ORIGINAL ASSOCIATED ER/A 14-585425 ADDED FOR AC 1815 (1512578)
